Homogeneous subsets of the real line
Compositio Mathematica, Volume 46 (1982) no. 1, p. 3-13
@article{CM_1982__46_1_3_0,
     author = {Van Mill, Jan},
     title = {Homogeneous subsets of the real line},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {46},
     number = {1},
     year = {1982},
     pages = {3-13},
     zbl = {0514.54011},
     mrnumber = {660152},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__46_1_3_0}
}
Van Mill, Jan. Homogeneous subsets of the real line. Compositio Mathematica, Volume 46 (1982) no. 1, pp. 3-13. http://www.numdam.org/item/CM_1982__46_1_3_0/

[1] K. Kuratowski: Topologie II, Warsaw (1952).

[2] J. Menu: A partition of R in two homogeneous and homeomorphic parts (to appear).

[3] J. Van Mill: Characterization of some zero-dimensional separable metric spaces Trans. Amer. Math. Soc. 264 (1981) 205-215. | MR 597877 | Zbl 0493.54018

[4] J. Van Mill: Characterization of a certain subset of the Cantor set, to appear in Fund. Math. | MR 732656 | Zbl 0533.54020

[5] J. Van Mill: Periodic homeomorphisms on strongly homogeneous zero-dimensional spaces (to appear).